American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] A. Yu. Olshanskii. Space functions of groups. Trans. Amer. Math. Soc. 364 (2012) 4937-4985.
Abstract, references, and article information   
View Article: PDF

[2] George Barmpalias and Andrew E. M. Lewis. Measure and cupping in the Turing degrees. Proc. Amer. Math. Soc. 140 (2012) 3607-3622.
Abstract, references, and article information   
View Article: PDF

[3] Andrew E. M. Lewis. A note on the join property. Proc. Amer. Math. Soc. 140 (2012) 707-714. MR 2846340.
Abstract, references, and article information   
View Article: PDF

[4] Philip Ellison and Andrew E. M. Lewis. Joining up to the generalized high degrees. Proc. Amer. Math. Soc. 138 (2010) 2949-2960. MR 2644906.
Abstract, references, and article information   
View Article: PDF

[5] Christian Michaux. Corrigendum to: ``Ordered rings over which output sets are recursively enumerable sets'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 112} (1991), no.\ 2, 569--575; MR1041016 (91i:03073)] . Proc. Amer. Math. Soc. 117 (1993) MR 1140671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christian Michaux. Ordered rings over which output sets are recursively enumerable sets . Proc. Amer. Math. Soc. 112 (1991) 569-575. MR 1041016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wolfgang Maass. Combinatorial lower bound arguments for deterministic and nondeterministic Turing machines . Trans. Amer. Math. Soc. 292 (1985) 675-693. MR 808746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Allen H. Brady. The determination of the value of Rado's noncomputable function $\Sigma (k)$ for four-state Turing machines . Math. Comp. 40 (1983) 647-665. MR 689479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John Stillwell. The word problem and the isomorphism problem for groups. Bull. Amer. Math. Soc. 6 (1982) 33-56. MR 634433.
Abstract, references, and article information   
View Article: PDF

[10] Stephen C. Kleene. The theory of recursive functions, approaching its centennial. Bull. Amer. Math. Soc. 5 (1981) 43-61. MR 614313.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1